# SDR ALG2002F00021

- Difficulty date: February 4, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N477AL
- Make and model: Bell 407
- Aircraft serial: 53203
- Engine: Allsn 250C47B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 407050202101
- Part serial: 522991
- Condition: Corroded
- Location: Mlg
- Part time: 3,690 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND PITTING CORROSION ON CROSSTUBE .2500 INCH DEEP .5000 INCH ROUND.  SCRAPPED CROSSTUBE.  PROBABLE CAUSE IS WATER ENTRAPMENT.  ALMOST UNDETECTABLE WITH ALL PARTS INSTALLED.
